Symmetric positive solutions for the systems of higher-order boundary value problems on time scales

Articles > Article ยท 2017

Authors: Arzu Denk OGUZ, Fatma Serap TOPAL

ADVANCES IN PURE AND APPLIED MATHEMATICS, Journal Indexed in SCI Expanded, International, 2017, vol 8, pp 285-292

DOI: 10.1515/apam-2015-0067

Summary

In this paper, we discuss the existence of symmetric positive solutions for the systems of higherorder boundary value problems on time scales. Our results extend some recent work in the literature. The analysis of this paper mainly relies on the monotone iterative technique.

View details